Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 51, NWS Tulsa, OK

March 24, 2005Creek County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2005, 9:06 PM CST for Creek County, Okmulgee County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2005, 9:06 PM CST (03:06 UTC)
Expired
Mar 24, 2005, 10:00 PM CST
In force
54 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Creek County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 5:35 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2005-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2005-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2624 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 250306
SVRTSA
OKC037-111-250400-
/O.NEW.KTSA.SV.W.0051.050325T0306Z-050325T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
906 PM CST THU MAR 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1000 PM CST

* AT 901 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SLICK...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEGGS...
  PRESTON AND BALD HILL.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3586 9636 3570 9628 3569 9570 3586 9577

$$
2 follow-up statements
000 
WWUS54 KTSA 250332
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST THU MAR 24 2005

OKC037-250341-
/O.CAN.KTSA.SV.W.0051.000000T0000Z-050325T0400Z/
CREEK OK-
931 PM CST THU MAR 24 2005

...THE SEVERE THUNDERSTORM WARNING FOR CREEK COUNTY HAS BEEN
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY
MORNING FOR EASTERN OKLAHOMA.

LAT...LON 3586 9577 3585 9576 3574 9576 3573 9575
      3573 9572 3570 9572 3571 9618 3586 9618

$$

OKC111-250400-
/O.CON.KTSA.SV.W.0051.000000T0000Z-050325T0400Z/
OKMULGEE OK-
931 PM CST THU MAR 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM CST FOR
OKMULGEE COUNTY...

AT 927 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS LOCATED 4 MILES SOUTHWEST OF HECTORVILLE...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BALD HILL.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY
MORNING FOR EASTERN OKLAHOMA. 

LAT...LON 3586 9577 3585 9576 3574 9576 3573 9575
      3573 9572 3570 9572 3571 9618 3586 9618

$$
000 
WWUS54 KTSA 250356
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CST THU MAR 24 2005

OKC111-250405-
/O.CAN.KTSA.SV.W.0051.000000T0000Z-050325T0400Z/
OKMULGEE OK-
955 PM CST THU MAR 24 2005

...THE SEVERE THUNDERSTORM WARNING FOR OKMULGEE COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY
MORNING FOR EASTERN OKLAHOMA.


LAT...LON 3586 9577 3585 9576 3574 9576 3573 9575
      3573 9572 3570 9572 3571 9618 3586 9618

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 8:42 PM CST, 24 minutes earlier.

Area forecast discussion, Mar 24, 8:42 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
842 PM CST THU MAR 24 2005

.MESOSCALE DISCUSSION...
LESS DEEP-LAYER SHEAR AND LINEAR FORCING ON THE COLD FRONT IS
GRADUALLY FORCING A LINE OF CONVECTION ACROSS NORTHEAST
OKLAHOMA...ELEVATED INSTABILITY OF 500 TO 1000 J/KG WILL PERSIST
FROM 850 MB UP ACROSS MOST OF OUR FORECAST AREA...SO THE STORMS ARE
EXPECTED TO CONTINUE INTO THE NIGHT AND REACH WESTERN ARKANSAS.  WE
ARE IN CONFERENCE WITH THE SPC ON A NEW SVR TSTM WATCH.

THE MORE CELLUAR CONVECTION IN SOUTHEAST OKLAHOMA HAS BEEN LOSING
ORGANIZATION ON THE WHOLE...BUT WILL LIKLEY NOT DISSIPATE GIVEN THE
ELVATED INSTABILITY...AND WE EXPECT THEM TO BE A HAIL THREAT FOR AT
LEAST A COUPLE OF MORE HOURS AS THEY TRACK NORTHEAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 24, 9:05 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
905 PM CST THU MAR 24 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
905 PM CST THU MAR 24 2005

...SEVERE THUNDERSTORMS MOVING ACROSS THE REGION...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
 	AREA...ALL OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
		ARKANSAS.
	ONSET...ONGOING...ENDING AROUND 3AM.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS TONIGHT.  ELEVATED INSTABILITY
OF 500 TO 1000 J/KG IS IN PLACE ACROSS THE AREA.  THE STORMS ARE
ORGANIZING ON A COLD FRONT IN MODERATE TO STRONG DEEP LAYER SHEAR.
HAIL WILL BE THE PRIMARY THREAT WITH THE STORMS.  THE ACTIVITY WILL
BEGIN TO WEAKEN AND OR EXIT THE AREA AROUND 3AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS ACTIVATE PER YOUR LOCAL PLANS WHEN
UNDER A WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
IT NOW APPEARS THAT THE FRONT WILL BE SOUTH OF THE AREA FRIDAY...
KEEPING THE THREAT OF THUNDERSTORMS SOUTH AND EAST OF THE AREA. AN
UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE AREA OVER THE
WEEKEND...CAUSING WIDESPREAD RAIN TO DEVELOP SATURDAY INTO SATURDAY
NIGHT. SUFFICIENT ELEVATED INSTABILITY WILL BE PRESENT FOR A FEW
EMBEDDED THUNDERSTORMS OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS...BUT ARE NOT EXPECTED TO BE SEVERE. ANOTHER UPPER SYSTEM
WILL MOVE TOWARD THE AREA BY MID WEEK...BRINGING THE NEXT CHANCE OF
THUNDERSTORMS TUESDAY AND WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 24, 8:48 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CST THU MAR 24 2005

ARZ019-250345-
CRAWFORD AR-
848 PM CST THU MAR 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CRAWFORD

AT 848 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF UNIONTOWN...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT
HILL...UNIONTOWN...CONCORD...MULBERRY...MOUNTAINBURG...VAN BUREN...
ALMA...CEDARVILLE...CHESTER...SHIBLEY...FURRY...DYER...FIGURE FIVE...
RUDY...LOCKE AND MT GAYLER.

THIS STORM WILL BE CAPABLE OF PRODUCING HALF INCH HAIL.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 24, 8:53 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CST THU MAR 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             TULSA                   36.13N 95.92W
03/24/2005  0.88 INCH        TULSA              OK   AMATEUR RADIO

            INDEPENDANCE AND LEWIS

&&

SFP
Special weather statement, Mar 24, 8:53 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CST THU MAR 24 2005

ARZ001>002-010>011-019>020-029-251000-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-SEBASTIAN AR-WASHINGTON AR-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
78 IN EFFECT UNTIL 4 AM CST FOR THE FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON                CARROLL               CRAWFORD
MADISON               WASHINGTON

IN WEST CENTRAL ARKANSAS

FRANKLIN              SEBASTIAN

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...OZARK...
CHARLESTON...BERRYVILLE...EUREKA SPRINGS...FORT SMITH...
VAN BUREN...FAYETTEVILLE...SPRINGDALE AND HUNTSVILLE

OKZ049-053>076-250700-
ADAIR OK-CHEROKEE OK-CHOCTAW OK-CRAIG OK-CREEK OK-
DELAWARE OK-HASKELL OK-LATIMER OK-LE FLORE OK-
MCINTOSH OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-
OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEQUOYAH OK-TULSA OK-
WAGONER OK-WASHINGTON OK-

SEVERE THUNDERSTORM WATCH NUMBER 77 REMAINS VALID UNTIL 1 AM CST
FOR THE FOLLOWING AREAS

IN OKLAHOMA THIS WATCH INCLUDES 25 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE              MUSKOGEE              OKFUSKEE
SEQUOYAH

IN NORTHEAST OKLAHOMA

ADAIR                 CRAIG                 CREEK
DELAWARE              MAYES                 NOWATA
OKMULGEE              OSAGE                 OTTAWA
PAWNEE                ROGERS                TULSA
WAGONER               WASHINGTON

IN SOUTHEAST OKLAHOMA

CHOCTAW               HASKELL               LATIMER
LE FLORE              MCINTOSH              PITTSBURG
PUSHMATAHA

THIS INCLUDES THE CITIES OF...CHECOTAH...EUFAULA...CLAREMORE...
CATOOSA...SALLISAW...JAY...PAWHUSKA...HUGO...TAHLEQUAH...
STIGLER...BARTLESVILLE...NOWATA...OKEMAH...CHOUTEAU...MUSKOGEE...
STILWELL...MARIETTA...WESTVILLE...TULSA...WAGONER...COWETA...
MCALESTER...ANTLERS...CLAYTON...POTEAU...WILBURTON...OKMULGEE...
HENRYETTA...PAWNEE...MIAMI...VINITA AND SAPULPA
Local storm report, Mar 24, 8:54 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CST THU MAR 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             3 N CLAYTON             34.63N 95.35W
03/24/2005  0.75 INCH        PUSHMATAHA         OK   PUBLIC

&&

NMK
Local storm report, Mar 24, 8:56 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
856 PM CST THU MAR 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             TULSA                   36.13N 95.92W
03/24/2005  1.00 INCH        TULSA              OK   STORM CHASER

            KOTV STUDIO...DOWNTOWN TULSA

&&

SFP
Special weather statement, Mar 24, 9:02 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CST THU MAR 24 2005

OKZ064-066-250330-
CREEK OK-OKMULGEE OK-
902 PM CST THU MAR 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CREEK AND OKMULGEE

AT 902 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF SLICK...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BEGGS...BRISTOW...SLICK...MOUNDS AND
KIEFER.

THIS STORM WILL BE CAPABLE OF PRODUCING HALF INCH HAIL.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 6:24 PM CSTSevere Thunderstorm WarningTSAPittsburg66 min
Mar 24, 7:08 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Washington67 min
Mar 24, 7:09 PM CSTSevere Thunderstorm WarningTSAHaskell66 min
Mar 24, 7:20 PM CSTSevere Thunderstorm WarningTSATulsa40 min
Mar 24, 7:21 PM CSTSevere Thunderstorm WarningTSAMcIntosh54 min
Mar 24, 7:23 PM CSTSevere Thunderstorm WarningTSAOkmulgee67 min
Mar 24, 7:24 PM CSTSevere Thunderstorm WarningTSALatimer66 min
Mar 24, 7:25 PM CSTSevere Thunderstorm WarningTSAPittsburg65 min
Mar 24, 7:30 PM CSTSevere Thunderstorm WarningTSARogers75 min
Mar 24, 7:31 PM CSTSevere Thunderstorm WarningTSAPawnee59 min
Mar 24, 7:36 PM CSTSevere Thunderstorm WarningTSACreek55 min
Mar 24, 7:41 PM CSTSevere Thunderstorm WarningTSAMuskogee64 min
Mar 24, 7:47 PM CSTSevere Thunderstorm WarningTSACraig58 min
Mar 24, 7:49 PM CSTSevere Thunderstorm WarningTSAPushmataha56 min
Mar 24, 7:58 PM CSTSevere Thunderstorm WarningTSATulsa62 min
Mar 24, 8:11 PM CSTSevere Thunderstorm WarningTSAHaskell, LeFlore64 min
Mar 24, 8:12 PM CSTSevere Thunderstorm WarningTSACherokee63 min
Mar 24, 8:12 PM CSTSevere Thunderstorm WarningTSANowata63 min
Mar 24, 8:14 PM CSTSevere Thunderstorm WarningTSAOsage62 min
Mar 24, 8:24 PM CSTSevere Thunderstorm WarningTSALatimer66 min
Mar 24, 8:27 PM CSTSevere Thunderstorm WarningTSASequoyah63 min
Mar 24, 8:30 PM CSTSevere Thunderstorm WarningTSAOttawa75 min
Mar 24, 8:38 PM CSTSevere Thunderstorm WarningTSAWashington67 min
Mar 24, 8:41 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers79 min
Mar 24, 8:45 PM CSTSevere Thunderstorm WarningTSACraig60 min
Mar 24, 8:51 PM CSTSevere Thunderstorm WarningTSATulsa69 min
Mar 24, 8:55 PM CSTSevere Thunderstorm WarningTSAWagoner80 min
Mar 24, 9:12 PM CSTSevere Thunderstorm WarningTSALeFlore63 min
Mar 24, 9:24 PM CSTSevere Thunderstorm WarningTSADelaware81 min
Mar 24, 9:28 PM CSTSevere Thunderstorm WarningTSANowata62 min
Mar 24, 9:57 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers48 min
Mar 24, 10:09 PM CSTSevere Thunderstorm WarningTSATulsa66 min
Mar 24, 10:11 PM CSTSevere Thunderstorm WarningTSAMuskogee65 min
Mar 24, 10:13 PM CSTSevere Thunderstorm WarningTSACherokee, Wagoner65 min
Mar 24, 10:41 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers79 min
Mar 24, 11:41 PM CSTSevere Thunderstorm WarningTSAAdair64 min
Mar 24, 11:54 PM CSTSevere Thunderstorm WarningTSASequoyah81 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.